ent-icon
Throat problem
I am having a lot of pain in my throat while taking something inside my throat. And some dots are there in my tongue. So what should i refer to? Should i have to take antibiotic.
181 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Vinay S Bhat
ENT/ Otorhinolaryngologist 8 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

It might be acute tonsillitis or acute pharyngitis. If yes then you need to take antibiotics, pain killers and mouth gargles. Consult nearby ENT specialist for help
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.